Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21794
Foertsch, T (2004). Ball versus distance convexity of metric spaces. Beiträge zur Algebra und Geometrie, 45(2):481-500.
We consider two different notions of convexity of metric spaces, namely (strict/uniform) ball convexity and (strict/uniform) distance convexity. Our main theorem states that (strict/uniform) distance convexity is preserved under a fairly general product construction, whereas we provide an example which shows that the same does not hold for (strict/uniform) ball convexity, not even when considering the Euclidean product.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||29 Nov 2010 16:26|
|Last Modified:||02 Dec 2012 12:06|
|Additional Information:||© 2004 Heldermann Verlag|
Scopus®. Citation Count: 4
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page